MAUDE Adverse Event Report: ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT, NUT

ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT, NUT
Model Number AC TIGHTROPE REPAIR KIT, TITANIUM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the acromioclavicular joint reconstruction, the suture of the tightrope tore during tensioning.All broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
AC TIGHTROPE REPAIR KIT, TITANIUM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24752992
Report Number1220246-2026-01764
Device Sequence Number21386132
Product Code HTN
UDI-Device Identifier00888867026391
UDI-Public(01)00888867026391(11)250501(17)300430(10)34166
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC TIGHTROPE REPAIR KIT, TITANIUM
Device Catalogue NumberAR-2257
Device Lot Number34166
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown